sexologist-icon
Depo causing abnormal prolonged period.
I've been on depo for about a year now. It has slowed my period down a lot, but the spotting is lasting a really long time. I wouldn't get a period for about 2 months, then I'll start spotting for over 3 months. I don't want to be on the pill for convenience reasons, but I'm unsure if my body is reacting to the hormones normally. I was looking into getting the implant, but if it may do the same what the shot is doing to me I may not want it. Is the prolonged spotting lasting more than a month normal? What other convenient birth control methods may be suitable for me?
38 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Take low dose oral contraceptive pills but you need to take it daily for 21 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.